# SDR ASAA0580107

- Difficulty date: February 15, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- Engine: Pwa JT8D219
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5912494501
- Condition: Gouged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OKC C-CHECK - FWD CARGO DOOR JAMB GOUGED.  REPLACED DAMAGED SECTION IAW EA.  (K)
